# SDR C2XA98BT032

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 013042PBE
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - ON LINE CHECK FOUND RIGHT EMERGENCY LIGHT BROKEN.  MAINTENANCE RELAMPED BULB AS REQUIRED.  OPS CHECKED GOOD.  (M)
